m-quasi-?-Einstein contact metric manifolds
- Title
- m-quasi-?-Einstein contact metric manifolds
- Creator
- Kumara H.A.; Venkatesha V.; Naik D.M.
- Description
- The goal of this article is to introduce and study the characterstics of m-quasi-?-Einstein metric on contact Riemannian manifolds. First, we prove that if a Sasakian manifold admits a gradient m-quasi-?-Einstein metric, then M is ?-Einstein and f is constant. Next, we show that in a Sasakian manifold if g represents an m-quasi-?-Einstein metric with a conformal vector field V, then V is Killing and M is ?-Einstein. Finally, we prove that if a non-Sasakian (?, )-contact manifold admits a gradient m-quasi-?-Einstein metric, then it is N(?)-contact metric manifold or a ?-Einstein. Kumara H.A., Venkatesha V., Naik D.M., 2022.
- Source
- Carpathian Mathematical Publications, Vol-14, No. 1, pp. 61-71.
- Date
- 2022-01-01
- Publisher
- Precarpathian National University
- Subject
- (?,)-contact manifold; m-quasi-?-Einstein metric; Sasakian manifold; ?-Ricci soliton
- Coverage
- Kumara H.A., Kuvempu University, Karnataka, Shankaraghatta, 577451, India; Venkatesha V., Kuvempu University, Karnataka, Shankaraghatta, 577451, India; Naik D.M., CHRIST (Deemed to be University), Karnataka, Bangalore, 560029, India
- Rights
- All Open Access; Gold Open Access
- Relation
- ISSN: 20759827
- Format
- Online
- Language
- English
- Type
- Article
Collection
Citation
Kumara H.A.; Venkatesha V.; Naik D.M., “m-quasi-?-Einstein contact metric manifolds,” CHRIST (Deemed To Be University) Institutional Repository, accessed February 27, 2025, https://archives.christuniversity.in/items/show/15393.